# SDR SWAA2021112446781

- Difficulty date: November 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737
- Aircraft serial: 32526
- Aircraft time: 49,753 hours, 29,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CENTER CEILING EMERGENCY EXIT SIGN BROKEN ; / [01] R&R CENTER CEILING EMERGENCY LIGHT ASSY OPS GOOD REF AMM 33-51-01.
